# SDR CALA2022102802990

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 47,674 hours, 16,499 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: NA
- Condition: Faulted
- Location: Eng #1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE #1 FIRE TEST DOES NOT WORK LIMITS.  NEXT CHECKED RESISTANCE OF FIRE DETECTOR LOOP B, DISCONNECTED AFT TERMINAL LUG, CHECKED RESISTANCE AT DETECTOR TO GND, RESISTANCE IN LIMITS. REQUEST DEFERRAL DEFERRED TOMC APPROVED FOR MEL 2602C ENGINE #1 FIRE TEST DOES NOT WORK PERFORMED BITE OF ENGINE/APU FIRE DETECTION CONTROL MODULE M279 REF FIM 26-10 TASK 801, FOUND ENGINE 1 LOOP B FAN UPPER DETECTOR FAULT.  PERFORMED FIM 26-10 TASK 805 ENG 1 LOOP B FIRE DETECTION CONTROL MODULE RESISTANCE CHECK, D1002 PIN 12 TO 2 OUT OF T/S PER FIM 26-10 TASK 810. REPLACED ENG1 FAN UPR LOOP B PER AMM 26-11-01/401. ENGINE/APU FIRE DETECTION CONTROL MODULE BITE TEST SATISFACTORY. MEL CLEARED. PLACARD REMOVED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1855234  SN OFF 3199 DETECTOR, FIRE,  OFF 29-2611-9-0001 3199 ON 29-2611-9-0001 0399
